Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tanglepants290

last day of tane and just got a new breakout

Recommended Posts

tomorrow morning is my last day accutane and i just got a new pimple this afternon. I'm panicked...i flipped out and i don't know what to do...!!!!!!! please help me!!!

I got a couple pimples nearly a month after my course. I was pretty upset about it but they went away rather quickly and I'm perfecty clear now (besides some red marks). So just hang in there. I've read numerous threads on here where people have said that their skin continued to improve post tane.

Share this post


Link to post
Share on other sites
I laught that you consider A PIMPLE as a breakout. I can't wait until I'm at that stage!

ty13...for your information my acne was at a point where i looked absolutly terrible...like a burn patient...i cried everyday during and after school..the thought of returning to that place in my life terrifies me beyond reason, so the fact that you laugh at my expense isn't very nice. but i do wich you good luck with what ever treatment your pursuing.

Share this post


Link to post
Share on other sites

One of my friends had terrible acne, right up to the last day of his roaccutane course, it was when the course ended that he saw real results. Hope everything goes well!

Share this post


Link to post
Share on other sites

Yea I just finished my Accutane about 2 weeks ago. My skin had cleared up so much a couple before that. THen I broke out horribly. Then, again, it cleared up nicely. After I was done with my tane I was freaking out about breaking out again like I used to. I would get nodules(cystic acne) or just really bad white heads. I haven't had any major break outs, if any, since that day I was done with my Accutane. I don't know what my derm is going to do with me next. I still have post acne marks, so I could imagine that she will do something. I'm not saying it will be like this for you, but this is just one of the many things that make up my life. :doubt:

Share this post


Link to post
Share on other sites

Accutane gets rid of your acne, but you will stay get on occassional outbreaks so no need to panic lol. And plus my derm said it's rare for somebody to relapse under a year when you get off tane, but this forum is crazy. I been reading people relapsing like in a few months since getting off tane that is insane! Reading in this place, you can loose a lot of hope and become paranoid as hell lol. Good luck to you and enjoy your clear skin!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×